MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVIGATED PEDICLE ACCESS KIT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDTRONIC NAVIGATION, INC NAVIGATED PEDICLE ACCESS KIT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 9733498
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Fax: (b)(6), phone: (b)(6).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used for sacroiliac and thoracolumbar procedure.It was reported that the needle interchangeable t handle lock was engaged, and the t handle continued to slip off when pressure was applied.Locking mechanism did not hold.Another needle was opened, and the same issue occurred.There was a delay to the procedure of less than one hour.There was no reported impact on patient outcome.
 
Additional Manufacturer Narrative
The pak 9733498 navigated pedicle access kit (lot# 190531a) was returned for analysis.Analysis found that the handle had a loose locking collar.The loose collar did not snap into the locked position and was slipping back and forth.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.

Brand Name
NAVIGATED PEDICLE ACCESS KIT
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9213831
Report Number1723170-2019-05293
Device Sequence Number16791551
Product Code MAX
UDI-Device Identifier00613994475169
UDI-Public00613994475169
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2021
Device Model Number9733498
Device Catalogue Number9733498
Device Lot Number190531A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer10/22/2019
Initial Report FDA Received Date10/21/2019
Supplement Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR